Free Access
Issue
ESAIM: COCV
Volume 12, Number 2, April 2006
Page(s) 216 - 230
DOI https://doi.org/10.1051/cocv:2005033
Published online 22 March 2006
  1. M. Bardi, A boundary value problem for the minimum-time function. SIAM J. Control Optim. 27 (1989) 776–785. [CrossRef] [MathSciNet] [Google Scholar]
  2. M. Bardi and I. Capuzzo-Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. Birkhäuser (1997). [Google Scholar]
  3. M. Bardi and P. Soravia, Hamilton-Jacobi equations with a singular boundary condition on a free boundary and applications to differential games. Trans. Amer. Math. Soc. 325 (1991) 205–229. [CrossRef] [MathSciNet] [Google Scholar]
  4. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi. Springer-Verlag (1994). [Google Scholar]
  5. G. Barles and B. Perthame, Discontinuous solutions of deterministic optimal stopping time problems. RAIRO: M2AN 21 (1987) 557–579. [Google Scholar]
  6. L. Caffarelli, M.G. Crandall, M. Kocan and A. Swiech, On viscosity solutions of fully nonlinear equations with measurable ingredients. Comm. Pure Appl. Math. 49 (1996) 365–397. [CrossRef] [MathSciNet] [Google Scholar]
  7. F. Camilli and A. Siconolfi, Hamilton-Jacobi equations with measurable dependence on the state variable. Adv. Differential Equations 8 (2003) 733–768. [MathSciNet] [Google Scholar]
  8. I. Capuzzo Dolcetta and P.L. Lions, Hamilton-Jacobi equations with state constraints. Trans. Am. Math. Soc. 318 (1990) 643–683. [CrossRef] [MathSciNet] [Google Scholar]
  9. R. Courant and D. Hilbert, Methods of mathematical physics Vol. II. John Wiley & Sons (1989). [Google Scholar]
  10. M.G. Crandall, H. Ishii and P.L. Lions, User's guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. 27 (1992) 1–67. [CrossRef] [MathSciNet] [Google Scholar]
  11. M. Garavello and P. Soravia, Optimality principles and uniqueness for Bellman equations of unbounded control problems with discontinuous running cost. Nonlin. Diff. Equations Appl. 11 (2004) 271–298. [CrossRef] [MathSciNet] [Google Scholar]
  12. G.W. Haynes and H. Hermes, Nonlinear controllability via Lie theory. SIAM J. Control 8 (1970) 450–460. [CrossRef] [MathSciNet] [Google Scholar]
  13. H. Ishii, A boundary value problem of the Dirichlet type for Hamilton-Jacobi equations. Ann. Sc. Norm. Sup. Pisa (IV) 16 (1989) 105–135. [Google Scholar]
  14. M.A. Katsoulakis, Viscosity solutions of second order fully nonlinear elliptic equations with state constraints. Indiana Univ. Math. J. 43 (1994) 493–519. [CrossRef] [MathSciNet] [Google Scholar]
  15. P.L. Lions, Generalized solutions of Hamilton-Jacobi equations. Pitman (1982). [Google Scholar]
  16. R.T. Newcomb II and J. Su, Eikonal equations with discontinuities. Diff. Integral Equations 8 (1995) 1947–1960. [Google Scholar]
  17. D.N. Ostrov, Extending viscosity solutions to eikonal equations with discontinuous spatial dependence. Nonlinear Anal. TMA 42 (2000) 709–736. [CrossRef] [Google Scholar]
  18. F. Rampazzo and H. Sussmann, Set-valued differentials and a nonsmooth version of Chow's theorem, in Proc. of the 40th IEEE Conference on Decision and Control. Orlando, Florida (2001) 2613–2618. [Google Scholar]
  19. H.M. Soner, Optimal control problems with state constraints I. SIAM J. Control Optim. 24 (1987) 551–561. [Google Scholar]
  20. P. Soravia, Hölder continuity of the minimum time function with C1-manifold targets. J. Optim. Theory Appl. 75 (1992) 401–421. [CrossRef] [MathSciNet] [Google Scholar]
  21. P. Soravia, Discontinuous viscosity solutions to Dirichlet problems for Hamilton-Jacobi equations with convex hamiltonians. Commun. Partial Diff. Equations 18 (1993) 1493–1514. [CrossRef] [MathSciNet] [Google Scholar]
  22. P. Soravia, Boundary value problems for Hamilton-Jacobi equations with discontinuous Lagrangian. Indiana Univ. Math. J. 51 (2002) 451–476. [MathSciNet] [Google Scholar]
  23. P. Soravia, Uniqueness results for viscosity solutions of fully nonlinear, degenerate elliptic equations with discontinuous coefficients. Commun. Pure Appl. Anal. (To appear). [Google Scholar]
  24. A. Swiech, Formula -interior estimates for solutions of fully nonlinear, uniformly elliptic equations. Adv. Differ. Equ. 2 (1997) 1005–1027. [Google Scholar]
  25. A. Tourin, A comparison theorem for a piecewise Lipschitz continuous Hamiltonian and applications to shape-from-shading. Numer. Math. 62 (1992) 75–85. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.